Hedging double barriers with singles

A. Sbuelz

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)393-409
JournalInternational Journal of Theoretical and Applied Finance
Volume8
Issue number3
Publication statusPublished - 2005

Cite this

@article{ae57c15210c547e0b3448fbe4fe5242a,
title = "Hedging double barriers with singles",
author = "A. Sbuelz",
note = "2000-112",
year = "2005",
language = "English",
volume = "8",
pages = "393--409",
journal = "International Journal of Theoretical and Applied Finance",
issn = "0219-0249",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "3",

}

Hedging double barriers with singles. / Sbuelz, A.

In: International Journal of Theoretical and Applied Finance, Vol. 8, No. 3, 2005, p. 393-409.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Hedging double barriers with singles

AU - Sbuelz, A.

N1 - 2000-112

PY - 2005

Y1 - 2005

M3 - Article

VL - 8

SP - 393

EP - 409

JO - International Journal of Theoretical and Applied Finance

JF - International Journal of Theoretical and Applied Finance

SN - 0219-0249

IS - 3

ER -